Alexey Toporensky

Universitetsky pr. 13, Moscow, 119992
Sternberg Astronomical Institute


Toporensky A. V., Tretyakov P. V.
We consider dynamics of the FRW Universe with a scalar field. Using Maupertuis principle we find a curvature of geodesics flow and show that zones of positive curvature exist for all considered types of scalar field potential. Usually, phase space of systems with the positive curvature contains islands of regular motion. We find these islands numerically for shallow scalar field potentials. It is shown also that beyond the physical domain the islands of regularity exist for quadratic potentials as well.
Keywords: islands of regular motion, scalar field cosmology
Citation: Toporensky A. V., Tretyakov P. V.,  Certain Aspects of Regularity in Scalar Field Cosmological Dynamics, Regular and Chaotic Dynamics, 2007, vol. 12, no. 4, pp. 357-364

Back to the list